Translator Disclaimer
June 2011 Maslov index formulas for Whitney $n$-gons
Sucharit Sarkar
J. Symplectic Geom. 9(2): 251-270 (June 2011).

Abstract

In this short article, we find an explicit formula for Maslov index of Whitney $n$-gons joining intersections points of $n$ half-dimensional tori in the symmetric product of a surface. The method also yields a formula for the intersection number of such an $n$-gon with the fat diagonal in the symmetric product.

Citation

Download Citation

Sucharit Sarkar. "Maslov index formulas for Whitney $n$-gons." J. Symplectic Geom. 9 (2) 251 - 270, June 2011.

Information

Published: June 2011
First available in Project Euclid: 1 July 2011

zbMATH: 1231.53068
MathSciNet: MR2811652

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.9 • No. 2 • June 2011
Back to Top